×

Compositions of pseudo almost automorphic functions via measure theory and applications. (English) Zbl 1361.43004

The authors establish some composition theorems of \(\mu\)-pseudo almost automorphic functions via measure theory, and the existence and uniqueness of pseudo almost automorphic mild solutions to fractional differential equations with Caputo derivatives in Banach spaces.
Reviewer: Wei Long (Jiangxi)

MSC:

43A60 Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions
45N05 Abstract integral equations, integral equations in abstract spaces
47D60 \(C\)-semigroups, regularized semigroups
PDFBibTeX XMLCite
Full Text: DOI Euclid

References:

[1] R.P. Agarwal, B. de Andrade and C. Cuevas, Weighted pseudo-almost periodic solutions of a class of semilinear fractional differential equations , Nonlin. Anal. RWA 11 (2010), 3532-3554. · Zbl 1248.34004 · doi:10.1016/j.nonrwa.2010.01.002
[2] J. Blot, P. Cieutat and K. Ezzinbi, Measure theory and pseudo almost automorphic functions : New developments and applications , Nonlin. Anal. TMA 75 (2012), 2426-2447. · Zbl 1248.43004 · doi:10.1016/j.na.2011.10.041
[3] J. Blot, G.M. Mophou, G.M. N’Guérékata and D. Pennequin, Weighted pseudo almost automorphic functions and applications to abstract differential equations , Nonlin. Anal. TMA 71 (2009), 903-909. · Zbl 1177.34077 · doi:10.1016/j.na.2008.10.113
[4] S. Bochner, A new approach to almost-periodicity , Proc. Nat. Acad. Sci. 48 (1962), 2039-2043. · Zbl 0112.31401 · doi:10.1073/pnas.48.12.2039
[5] Y.K. Chang, G.M. N’Guérékata and R. Zhang, Stepanov-like weighted pseudo almost automorphic functions via measure theory , Bull. Malays. Math. Sci. Soc., DOI 10.1007/s40840-015-0206-1. · Zbl 1361.43003
[6] Y.K. Chang, R. Zhang and G.M. N’Guérékata, Weighted pseudo almost automorphic solutions to nonautonomous semilinear evolution equations with delay and \(S^p\)-weighted pseudo almost automorphic coefficients , Top. Meth. Nonlin. Anal. 43 (2014), 69-88. · Zbl 1365.34131 · doi:10.12775/TMNA.2014.005
[7] P. Cieutat, S. Fatajou and G.M. N’Guérékata, Composition of pseudo almost periodic and pseudo almost automorphic functions and applications to evolution equations , Appl. Anal. 89 (2010), 11-27. · Zbl 1186.43008 · doi:10.1080/00036810903397503
[8] C. Cuevas and C. Lizama, Almost automorphic solutions to a class of semilinear fractional differential equations , Appl. Math. Lett. 21 (2008), 1315-1319. · Zbl 1192.34006 · doi:10.1016/j.aml.2008.02.001
[9] C. Cuevas, M. Rabelo and H. Sot, Pseudo-almost automorphic solutions to a class of semilinear fractional differential equations , Comm. Appl. Nonlin. Anal. 17 (2010), 31-47. · Zbl 1208.47080
[10] T. Diagana, Almost automorphic type and almost periodic type functions in abstract spaces , Springer, New York, 2013. · Zbl 1279.43010 · doi:10.1007/978-3-319-00849-3
[11] T. Diagana, Existence of pseudo-almost automorphic solutions to some abstract differential equations with \(S^p\)-pseudo-almost automorphic coefficients , Nonlin. Anal. TMA 70 (2009), 3781-3790. · Zbl 1178.43004 · doi:10.1016/j.na.2008.07.034
[12] T. Diagana and G.M. N’Guérékata, Stepanov-like almost automorphic functions and applications to some semilinear equations , Appl. Anal. 86 (2007), 723-733. · Zbl 1128.43006 · doi:10.1080/00036810701355018
[13] T. Diagana, G.M. Mophou and G.M. N’Guérékata, Existence of weighted pseudo-almost periodic solutions to some classes of differential equations with \(S^p\)-weighted pseudo-almost periodic coefficients , Nonlin. Anal. TMA 72 (2010), 430-438. · Zbl 1184.43005 · doi:10.1016/j.na.2009.06.077
[14] H.S. Ding, J. Liang and T.J. Xiao, Some properties of Stepanov-like almost automorphic functions and applications to abstract evolution equations , Appl. Anal. 88 (2009), 1079-1091. · Zbl 1187.43004 · doi:10.1080/00036810903156164
[15] —-, Almost automorphic solutions to nonautonomous semilinear evolution equations in Banach spaces , Nonlin. Anal. TMA 73 (2010), 1426-1438. · Zbl 1192.43005 · doi:10.1016/j.na.2010.05.006
[16] Z.B. Fan, J. Liang and T.J. Xiao, On Stepanov-like \((\)pseudo\()\) almost automorphic functions , Nonlin. Anal. TMA 74 (2011), 2853-2861. · Zbl 1229.34092 · doi:10.1016/j.na.2011.01.007
[17] —-, Composition of Stepanov-like pseudo almost automorphic functions and applications to nonautonomous evolution equations , Nonlin. Anal. RWA 13 (2012), 131-140. · Zbl 1238.34112 · doi:10.1016/j.nonrwa.2011.07.019
[18] J. Liang, G.M. N’Guérékata, T.J. Xiao and J. Zhang, Some properties of pseudo-almost automorphic functions and applications to abstract differential equations , Nonlin. Anal. TMA 70 (2009), 2731-2735. · Zbl 1162.44002 · doi:10.1016/j.na.2008.03.061
[19] J. Liang, J. Zhang and T.J. Xiao, Composition of pseudo almost automorphic and asymptotically almost automorphic functions , J. Math. Anal. Appl. 340 (2008), 1493-1499. · Zbl 1134.43001 · doi:10.1016/j.jmaa.2007.09.065
[20] C. Lizama and F. Poblete, Regularity of mild solutions for a class of fractional order differential equations , Appl. Math. Comp. 224 (2013), 803-816. · Zbl 1334.34016 · doi:10.1016/j.amc.2013.09.009
[21] G.M. N’Guérékata, Almost automorphic and almost periodic functions in abstract spaces , Kluwer Academic/Plenum Publishers, New York, 2001.
[22] —-, Topics in almost automorphy , Springer, New York, 2005. · Zbl 1073.43004 · doi:10.1007/b139078
[23] G.M. N’Guérékata and A. Pankov, Stepanov-like almost automorphic functions and monotone evolution equations , Nonlin. Anal. TMA 68 (2008), 2658-2667. · Zbl 1140.34399 · doi:10.1016/j.na.2007.02.012
[24] I. Podlubny, Fractional differential equations , Academic Press, San Diego, 1999. · Zbl 0924.34008
[25] J. Prüss, Evolutionary integral equations and applications , Birkhäuser, Basel, 1993.
[26] Z.N. Xia and M. Fan, Weighted Stepanov-like pseudo almost automorphy and applications , Nonlinear Anal. TMA 75 (2012), 2378-2397. · Zbl 1306.35140 · doi:10.1016/j.na.2011.10.036
[27] T.J. Xiao, J. Liang and J. Zhang, Pseudo almost automorphic solutions to semilinear differential equaitons in Banach spaces , Semigroup Forum 76 (2008), 518-524. · Zbl 1154.46023 · doi:10.1007/s00233-007-9011-y
[28] T.J. Xiao, X.X. Zhu and J. Liang, Pseudo-almost automorphic mild solutions to nonautonomous differential equations and applications , Nonlin. Anal. TMA 70 (2009), 4079-4085. · Zbl 1175.34076 · doi:10.1016/j.na.2008.08.018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.